# SDR C1HA200294014

- Difficulty date: December 13, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 56,070 hours, 34,504 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TO AUREL WARNING SOUNDED @ APP 1.8 EPR ON TO ROLL HELD SPEED BRAKE DOWN WITH 1 HAND SILENCED HORN WHEN RELEASED IT RESOUNDEDR&R'D SPEED BRAKE WARN TAKEOFF SWITCH AS PER STANDARD WIRING PRACTICES. PERFORMED TAKE-OFF WARNING TEST.
